# SDR 95FDEA01386

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638FE
- Make and model: Boeing 747245F
- Aircraft serial: 21841
- Engine: Pwa JT9D70A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

JFK-FRA - EN ROUTE AT FL 330 1408Z, NR 1 ENG EXPERIENCED A COMPRESSOR STALL.  AFTER 2 MILD BUMPS, THE ENG PARA WOUND DOWN, NO OVERTEMP PRESENT.  AFTER CHECKLIST PROCEDURE NORMAL FLT WAS ACCOMP.  IN CRUISE AT FL 370, NR 1 ENG FLAMEOUT.  AFTER PERFORMING CHECKLIST, DUE TO PREVIOUS ENG STALL AND PROXIMITY TO FRA, WE STARTED TO SHUTDOWN NR 1 ENG.  THREE ENG LANDING PERFORMED, NO FURTHER INCIDENT.  T/S NR 1 ENG PER MM 71-00-00, CHECKED ALL FUEL FILTERS, NO CONTAMINATION FOUND.  RAN ENG, ALL PARA NORMAL.  LEAK CHECK PERFORMED, NONE FOUND.  RETURNED TO SERV AS PER P/P ENG.
